| Model Number |
638RL30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
06/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 638rl28, serial/lot #: (b)(4), ubd: 21-jun-2021, udi#: (b)(4) serial (b)(4) has not been returned, (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this 30mm mitral annuloplasty ring, it was explanted and replaced with a 28mm annuloplasty ring of the same model.Ultimately the 28mm ring was explanted and replaced with a non-medtronic bioprosthetic mitral valve.The patient's valve required replacement instead of repair due to residual regurgitation.No additional adverse patient effects were reported.